advertisement
Question
Posted by: Jacqui | 2009-08-01

Bilocor and pregnancy

Hello

I was diagnosed with a right rapid branch block (heart). I also suffered from debilitating migraines which included numbness and temporary loss of vision. At that time i was prescribed a half tablet daily of Bilocor. The migraines stopped as did the palpitations.
In about three months, my husband and I would like to try and have a child. I am 40, in good health otherwise and not on any other medication. The three months are basically to build up our health.
My question is: can I continue taking this low dose of Bilocor with no harmful affect on the baby or do I need to source an alternative and try and come off it. My gp says I will ' never'  come off the meds but I really worry about the possible risks to the foetus.
Thank you and regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jacqui

Bilocor's safety in pregnancy has not been proven. I suggest that you consult your gynaecologist and maybe in his/her experience they have dealt with this problem before and will be able to advise you accordingly.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement